MAUDE Adverse Event Report: NOMOLINE ISA CO2; OXIMETER

NOMOLINE ISA CO2; OXIMETER
Model Number 800101
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.External visual inspection found no damage.The module was able to obtain readings with a sampling line and no errors were present.When no gas mixture was applied the module measurements were acceptable.When a gas co2 gas mixture was applied the device provided readings outside of the accuracy specification.A zero calibration of the module was performed and the measured value remained outside of specification.The pump would not run consistently compared to a known good module resulting in high readings.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported a results/readings issue.No patient impact or consequences were reported.

Brand Name
NOMOLINE ISA CO2
Common Device Name
OXIMETER
MDR Report Key11784975
Report Number3011353843-2021-00107
Device Sequence Number17028178
Product Code CCK
UDI-Device Identifier07350046131781
UDI-Public07350046131781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K103604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number800101
Device Catalogue Number9921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1